Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Having itchy rash on upper arm and back. Resulted in sores. Prescribed impetigo medicines. Took biopsy. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
terrible terrible rash..;eft upper arm & back itches like crazy have had off & on for 5 years since I moved to Florida.
There is nerve damage in that area from heavy lefting. sores from scratching really bad, was given impetigo help. went to different doc..he took biopsy..don't have results yet
Posted Thu, 15 Aug 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 1 hour later

Thanks for the query.

What you could be having might be eczema, because of the history of recurrences for many years.

Can you please clarify the nerve damage in the area from heavy 'lifting"?
What are the treatments that you have tried so far for the rash for past 5 years other than impetigo meds ?

You have a feature to upload the images of the rash by yourself at the right side of the query page, please utilize that so that I can assess the rash better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'.

Waiting to hear from you,

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor